# SDR ASOA2012112902559

- Difficulty date: November 7, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9 CORRODED BETWEEN FS 559+112 AND 574.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS MATERIAL LOSS .027 WITH MAXIMUM ALLOWABLE .020 IAW SRM 53-61-49 AND 51-21-06.  REMOVED OLD TRACK AND INSTALLED NEW SEAT TRACK IAW SRM 53-61-42.
